# SDR DHL2004806530

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W CEILING ANGLE WITH 0.500 CRACK IN IT, STA 865.000 RBL 46.  REMOVED DAMAGED CEILING ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW ANGLE (7075-T6AL 0.071) IAW SRM 53-2-0 PG 1-2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
